# SDR AALA951558

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pin
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR PATH LIGHTS ON RIGHT AISLE BETWEEN SEATS 24H THROUGH 37H INOPERATIVE.  SECURED EMERGENCY EXIT FLOOR PATH LIGHT PIN AT 5702 VT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
